# SDR AALA20121031006

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 69,089 hours, 36,021 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29 RIGHT AT STATION 1287.  REMOVED DAMAGED AREA OF LONGERON AND INSTALLED LONGERON SPLICE REPAIR PER SRM 53-02-00.
